Accessibility navigation


Convergence in the dual of a sigma-complete C*-algebra

Brooks, J. K. and Wright, J. D. M. (2004) Convergence in the dual of a sigma-complete C*-algebra. Journal of Mathematical Analysis and Applications, 294 (1). pp. 141-146.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5016
Additional Information:827QD J MATH ANAL APPL

Centaur Editors: Update this record

Page navigation